# SDR 97ZZZX1248

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N999AN
- Make and model: Beech 58
- Aircraft serial: TH924
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Nr 6 Cyl Stud
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OIL CHANGE, FOUND 1 INCH CRACK EXTENDING FROM CYLINDER NR 6 UPPER REAR STUD.  AD 77-13-22 PARA(A) ADDRESSES THIS SUBJECT, BUT IS NOT INCLUDED IN THE SERIAL NUMBER REQUIREMENT LIST.
